CSN Login
Members Online: 8

Prostatitis following CK treatment

silverfox1
Posts: 36
Joined: Dec 2010

It has been a while since I have visited the discussion board but have had nothing new to report until now. I completed my CK treatments five months ago. Yesterday, I started having symptoms similar to those I had after the completion of my CK treatmnets I.E. burning while urinating etc.. Went to my Primary care physician only to be told that I have Prostatitis and he started me on a 30 day regiment of Cipro. After visiting the CK forum website, I find out that Prostatitis issues can be a result of CK. Have communicated with several during my CK journey and no one ever mentioned issues with Prostatitis. Kongo, how are you doing? Have you had any issues to date? I will have my six month check up and PSA test completed on September 28th and will post the results.

Swingshiftworker
Posts: 616
Joined: Mar 2010

Sorry to hear about your prostatitis which is apparently due to a bacterial infection (hence the prescription for Cipro).

I've had no such symptoms (nor any other urinary or ED issues) since my CK treatment in Sept 2010 but I've had irregular PSA results that my radiation oncologist believes may be due to an asymptomatic form of prostatitis or prostate irritation.

My next (1st year) PSA test is due at the end of Sept, as well, and I will post my results too.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network